Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Brauer algebra simple modules over the complex field


Authors: Maud De Visscher and Paul P. Martin
Journal: Trans. Amer. Math. Soc. 369 (2017), 1579-1609
MSC (2010): Primary 16G30
DOI: https://doi.org/10.1090/tran/6716
Published electronically: May 17, 2016
MathSciNet review: 3581213
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives two results on the simple modules for the Brauer algebra $ B_n(\delta )$ over the complex field. First we describe the module structure of the restriction of all simple $ B_n(\delta )$-modules to $ B_{n-1}(\delta )$. Second we give a new geometrical interpretation of Ram and Wenzl's construction of bases for ``$ \delta $-permissible'' simple modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16G30

Retrieve articles in all journals with MSC (2010): 16G30


Additional Information

Maud De Visscher
Affiliation: Department of Mathematics, City University of London, Northampton Square, London EC1VOHB, United Kingdom
Email: Maud.Devisscher.1@city.ac.uk

Paul P. Martin
Affiliation: Department of Pure Mathematics, University of Leeds, Leeds LS2 9JT, United Kingdom
Email: p.p.martin@leeds.ac.uk

DOI: https://doi.org/10.1090/tran/6716
Received by editor(s): January 16, 2015
Received by editor(s) in revised form: February 16, 2015
Published electronically: May 17, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society